A passivity based synchronization for chaotic behavior in nonlinear bloch equations

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We propose a new passivity based synchronization scheme for chaotic behavior in nonlinear Bloch equations. Based on the Lyapunov theory and linear matrix inequality (LMI) approach, for the first time, the passivity based controller is presented to guarantee stable synchronization. The proposed controller can be obtained by solving a convex optimization problem represented by an LMI. A numerical example is given to demonstrate the effectiveness of the proposed synchronization scheme.

Original languageEnglish
Article number010503
JournalChinese Physics Letters
Volume27
Issue number1
DOIs
Publication statusPublished - 2010 Feb 9
Externally publishedYes

Fingerprint

passivity
synchronism
controllers
optimization

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

A passivity based synchronization for chaotic behavior in nonlinear bloch equations. / Ahn, Choon Ki.

In: Chinese Physics Letters, Vol. 27, No. 1, 010503, 09.02.2010.

Research output: Contribution to journalArticle

@article{2b492aaf3ce84d249e2e6409f6143e63,
title = "A passivity based synchronization for chaotic behavior in nonlinear bloch equations",
abstract = "We propose a new passivity based synchronization scheme for chaotic behavior in nonlinear Bloch equations. Based on the Lyapunov theory and linear matrix inequality (LMI) approach, for the first time, the passivity based controller is presented to guarantee stable synchronization. The proposed controller can be obtained by solving a convex optimization problem represented by an LMI. A numerical example is given to demonstrate the effectiveness of the proposed synchronization scheme.",
author = "Ahn, {Choon Ki}",
year = "2010",
month = "2",
day = "9",
doi = "10.1088/0256-307X/27/1/010503",
language = "English",
volume = "27",
journal = "Chinese Physics Letters",
issn = "0256-307X",
publisher = "IOP Publishing Ltd.",
number = "1",

}

TY - JOUR

T1 - A passivity based synchronization for chaotic behavior in nonlinear bloch equations

AU - Ahn, Choon Ki

PY - 2010/2/9

Y1 - 2010/2/9

N2 - We propose a new passivity based synchronization scheme for chaotic behavior in nonlinear Bloch equations. Based on the Lyapunov theory and linear matrix inequality (LMI) approach, for the first time, the passivity based controller is presented to guarantee stable synchronization. The proposed controller can be obtained by solving a convex optimization problem represented by an LMI. A numerical example is given to demonstrate the effectiveness of the proposed synchronization scheme.

AB - We propose a new passivity based synchronization scheme for chaotic behavior in nonlinear Bloch equations. Based on the Lyapunov theory and linear matrix inequality (LMI) approach, for the first time, the passivity based controller is presented to guarantee stable synchronization. The proposed controller can be obtained by solving a convex optimization problem represented by an LMI. A numerical example is given to demonstrate the effectiveness of the proposed synchronization scheme.

UR - http://www.scopus.com/inward/record.url?scp=75849128776&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=75849128776&partnerID=8YFLogxK

U2 - 10.1088/0256-307X/27/1/010503

DO - 10.1088/0256-307X/27/1/010503

M3 - Article

AN - SCOPUS:75849128776

VL - 27

JO - Chinese Physics Letters

JF - Chinese Physics Letters

SN - 0256-307X

IS - 1

M1 - 010503

ER -